RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Saito, Kyoji

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 8

Number of views:
This page:990
Abstract pages:188
Full texts:125
Professor
E-mail:
Website: http://db.ipmu.jp/member/personal/57en.html

http://www.mathnet.ru/eng/person75282
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. E. Brieskorn, K. Saito, “Artin-Gruppen und Coxeter-Gruppen”, Matematika, 18:6 (1974),  56–79  mathnet  mathscinet  zmath; Invent. Math., 17 (1972), 245–271

Presentations in Math-Net.Ru
1. Period domain of primitive forms for uni-modular exceptional singularities of Arnold
K. Saito
International conference Contemporary mathematics devoted to 80 anniversary of V. I. Arnold
December 18, 2017 10:00   
2. The Coherence of direct images of relative De Rham complex
K. Saito
International conference «Categorical and analytic invariants in Algebraic geometry 3»
September 12, 2016 11:00
3. Skew-growth function for dual Artin monoid
K. Saito
Categorical and analytic invariants in Algebraic geometry 1
September 18, 2015 16:30   
4. Four Lectures on Primitive Forms. 4th lecture: Existence and the construction of primitive forms
K. Saito
Combinatorics of Vassiliev invariants
June 20, 2013 17:00
5. Four Lectures on Primitive Forms.3rd lecture: Primitive forms and induced flat (Frobenius) structure
K. Saito
Combinatorics of Vassiliev invariants
June 19, 2013 17:00
6. Four Lectures on Primitive Forms. 2nd lecture: Semi-infinite filtered cohomology and higher residues
K. Saito
Combinatorics of Vassiliev invariants
June 18, 2013 17:00
7. Four Lectures on Primitive Forms. 1st lecture: Local analytic geometry of unfolding of singularities
K. Saito
Combinatorics of Vassiliev invariants
June 17, 2013 17:00
8. Partition functions associated with cancellative monoids
Kyoji Saito
International workshop "Relation of String Theory to Gauge Theories and Moduli Problems of Branes"
September 14, 2012 16:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020